# SDR AALA202209264487

- Difficulty date: September 19, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 60,076 hours, 34,859 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 58,329 hours, 30,197 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779657
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 58,329 hours, 30,197 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 7,000' RIGHT HAND ENGINE STALL. CREW TRIED TO INCREASE ABOVE IDLE BUT ENGINE RETURNED 3 ATTEMPTS.  AN EMERGENCY WAS DECALRED AND THE AIRCRAFT DIVERTED TO IAD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  **SUPPLEMENTAL REPORT FOR AALA202209204487: MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION OF THE #2 ENGINE AND FOUND HIGH PESSOR COMPRESSOR 8TH STAGE BLADES DAMAGED BEYOND LIMITS AND REPLACED THE ENGINE PER TASK CARD 26L40071001. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. **(CLOSED)
